# SDR CALA2013060300361

- Difficulty date: May 28, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 38,636 hours, 12,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ENTRY EMERGENCY EXIT IDENTIFIER SIGN INOPERATIVE (LOWER) FOUND L1 ENTRY DOOR EXIT IDENTIFIER SIGN DISCONNECTED.  INSTALLED EXIT IDENTIFIER SIGN AND PERFORMED TEST.  CHECKED NORMAL IAW AMM 33-51-10.  FOUND THE INDICATOR ASSY HAD NOT BEEN RECONNECTED.  RECONNECTED INDICATOR & AMP; OPS CHECKED GOOD.
